# SDR RAIA00709004

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,401 hours, 16,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 14539935405
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE - RIC - MAINTENANCE FOUND THAT THE PASSENGER DOOR WOULD NOT OPEN AND CLOSE PROPERLY.  MAINTENANCE FOUND THE INTERNAL CABLE FOR THE HANDLE WORN.  THE CABLE WAS REMOVED AND REPLACED AND THE PASSENGER DOOR FOLDING FLAP WAS ADJUSTED.  OPS CHECKED GOOD.
